# SDR RAIA2020021750001

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 42,192 hours, 26,477 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Fan Air Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED LEAK IN FLT--- T/S MSG PER FIM TASK 36-20-00. FOUND FAN AIR VALVE CLAMP LOOSE. SAME RETORQUED. PERFORMED OPS CHECK WITH NO FAULTS NOTED.
